# SDR USAA060046

- Difficulty date: January 17, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED STA 312 FROM BLO 0 TO RBL 10.10" BY 2".  INSTALLED T CAP IAW SRM 53-10-51 FIG 201, DEFECT SIZE: 10.10" BY 2".
